Journal article icon

Journal article

Gromov–Witten gauge theory

Abstract:
We introduce a modular completion of the stack of maps from stable marked curves to the quotient stack [pt/C^x], and use this stack to construct some gauge-theoretic analogues of the Gromov-Witten invariants. We also indicate the generalization of these invariants to the quotient stacks [X=C^x], where X is a smooth proper complex algebraic variety.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2015.10.008

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
National Science Foundation
Grant:
DMS-0709448
More from this funder
Name:
Air Force Office of Scientific Research
Grant:
FA9550-07-1-0543
More from this funder
Name:
Defense Advanced Research Project Agency
Grant:
FA9550-07-1-0543
Publisher:
Elsevier
Journal:
Advances in Mathematics More from this journal
Volume:
288
Pages:
201-239
Publication date:
2015-11-10
Acceptance date:
2015-10-20
DOI:
ISSN:
0001-8708
Keywords:
Pubs id:
pubs:581629
UUID:
uuid:ce93f52e-ddf8-4cca-81db-415358262eb1
Local pid:
pubs:581629
Source identifiers:
581629
Deposit date:
2016-01-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP